# SDR UALA2011101705632

- Difficulty date: October 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 69,104 hours, 26,052 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503112
- Part serial: 586
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S MICROPHONE FROM O2 MASK NOT COMING THRU SPEAKER.    REPLACED AUDIO CONTROL PANEL,  OPS OKAY.
